Fast 15 ml Pediatric Drops
FAST (Paracetamol) is a clinically proven analgesic and antipyretic.
FAST produces analgesia by elevation of pain threshold and antipyresis through action on the hypothalamic heat regulating center.
These effects are thought to be related to inhibition of prostaglandin synthesis. FAST is equivalent to Aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with Aspirin and Aspirin containing drugs. FAST has greater tissue selectivity than Aspirin and other NSAIDs.
Tablet : Each tablet contains Paracetamol BP 500 mg.
Suspension : Each 5 ml suspension contains Paracetamol BP 120 mg. Suppository :
FAST 125 : Each Suppository contains Paracetamol BP 125 mg.
FAST 250 : Each Suppository contains Paracetamol BP 250 mg.
FAST 500 : Each Suppository contains Paracetamol BP 500 mg.
For the temporary relief of minor aches and pains associated with influenza, headache, toothache, earache, pain due to neurological disturbance, for the pain of menstrual cramps, for the minor pain of arthritis and for the reduction of fever.
DOSAGE AND ADMINISTRATION
Adults : 0.5-1 g (1-2 tablets) every 4-6 hours.
Maximum daily dose is 4 g (8 tablets). Children : For post immunization pyrexia 60 mg followed if necessary by a second dose 4 to 6 hours later.
Under 3 months (on doctor’s advice only) : 10 mg/kg body weight (5 mg/kg body weight if jaundiced) 3-4 times daily. 3 months-1 year : 60-120 mg or ½-1 teaspoonful 3-4 times daily when necessary. 1-5 years : 120-250 mg or 1-2 teaspoonful 3-4 times daily
6-12 years : 250-500 mg or 2-4 teaspoonful 3-4 times daily when necessary.
1-5 years : By rectum, 125-250 mg up to four times daily.
6-12 years : By rectum, 250-500 mg up to four times daily.
Adult : By rectum, 0.5-1 g up to four times daily.
OR AS DIRECTED BY THE PHYSICIAN.
Side effects are rare. Liver damage may occur following overdose. The primary symptoms of liver damage are nausea, vomiting and physical discomfort.
Paracetamol should not be given to the patients with severe hepatic and renal impairment and hypersensitivity to Paracetamol.
This drug should be given with precaution in patients with hepatic and renal problem. Paracetamol should not be taken in pain for more than 10 days or in fever for more than 3 days unless directed by a physician.
Use in pregnancy and lactation
Tablet : Paracetamol is safe in case of pregnancy and lactation.
Suppository: Can be given on doctor’s advice.
Tablet : Each box contains 10 10 tablets in blister pack.
Suspension : Each bottle contains 60 ml suspension. Suppository
FAST 125 : Each box contains 2 5 suppositories in blister packs.
FAST 250 : Each box contains 2 5 suppositories in blister packs.
FAST 500 : Each box contains 2 5 suppositories in blister packs.